Call for Paper - August 2022 Edition
IJCA solicits original research papers for the August 2022 Edition. Last date of manuscript submission is July 20, 2022. Read More

Unique Common Fixed Point Theorem in G- Metric Space via Rational Type Contractive Condition

Print
PDF
IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012
© 2012 by IJCA Journal
ICBEST - Number 4
Year of Publication: 2012
Authors:
Manjusha P. Gandhi
Kavita B. Bajpai

Manjusha P Gandhi and Kavita B Bajpai. Article: Unique Common Fixed Point Theorem in G- Metric Space via Rational Type Contractive Condition. IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012 ICBEST(4):20-23, October 2012. Full text available. BibTeX

@article{key:article,
	author = {Manjusha P. Gandhi and Kavita B. Bajpai},
	title = {Article: Unique Common Fixed Point Theorem in G- Metric Space via Rational Type Contractive Condition},
	journal = {IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012},
	year = {2012},
	volume = {ICBEST},
	number = {4},
	pages = {20-23},
	month = {October},
	note = {Full text available}
}

Abstract

We prove a unique common fixed point theorem for three mappings in a G-metric space satisfying rational type contractive condition. Our result is generalization of result of P. L. Sanodia et al [6].

References

  • Chartterjea S. K. , fixed point theorems, C. R. AcadBulgareSci , 25(1972) , 727-730 , MR 48 # 2845.
  • Ciric L. B. , Generalized contractions and fixed point theorems, Publ. Inst Math (Beograd )( N. S. ) 12(26)1971 , 19 – 26 MR 46 # 8203.
  • Ciric L. B. A generalization of Banach Contraction Principle ,Proc. AmerMath. Soc. 45 (1974), 267 – 273, MR 50 # 8484.
  • Hardy G. E. and Roger's T. D. , A generalization of a fixed point theorem of Reich ,Canad, Math. Bull 16 (1973),201-206,MR 48 # 2847.
  • Kannan R. , Some results on fixed points II, Amer. Math. Monthly 76 (1969),405 – 408. MR 41 # 2487 MR 41 # 2487
  • Sehgal V. M. , on fixed and periodic points for a class of mappings, J. London Math. Soc. (2) 5 (1972), 571 – 576 . MR 47 # 7722.
  • Sanodia P. L. , DilipJaiswal , Rajput S. S. , Fixed point theorems in G-metric spaces via rational type contractive condition, International Journal of Mathematical Archive-3(3), 2012, Page: 1292-1296
  • Sehgal V. M. , on fixed and periodic points for a class of mappings, J. London Math. Soc. (2) 5 (1972), 571 – 576 . MR 47 # 7722.
  • Singh S. P. , some results on fixed point theorems Yokahama Math. J. 17 (1969) , 61 – 64 MR 41 # 7245 Math. Soc. 37 (1962) 74-79.
  • Shatanawi W. , Fixed Point Theory for Contractive Mapping Satisfying - maps in G- Metric Spaces ,Fixed Point Theory Appl. Vol. 2010 , Article ID181650, 9 pages (2010).
  • Mustafa Z. , Sims B. , A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2006), 289-297.
  • Mustafa Z. , Sims B, Fixed point theorems for contractive mappings in complete G-metric Spaces, Fixed Point Theory Appl. Vol. 2009, Article ID 917175,10 pages (2009).